MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 50; CONTINUOS VENTILATOR

BREAS MEDICAL AB BREAS VIVO 50; CONTINUOS VENTILATOR
Model Number VIVO 50
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per the reporter: the treatment was terminated when running on the internal battery.It has been confirmed that there was no patient injured in this event.

Brand Name
BREAS VIVO 50
Common Device Name
CONTINUOS VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
MDR Report Key11511259
Report Number9617566-2020-00001
Device Sequence Number3622322
Product Code NOU
UDI-Device Identifier07321822150005
UDI-Public7321822150005
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K123144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIVO 50
Device Catalogue Number215000
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1